Alert archive / Missouri / River Flood Warnings in 2015

River Flood Warning 285, NWS Kansas City, MO

July 31, 2015Chariton County, Howard County, Saline County, Missouri

NWS Kansas City, MO issued this river flood warning at Jul 31, 2015, 8:51 PM CDT for Chariton County, Howard County, Saline County, Missouri. It took effect at Aug 1, 2015, 7:00 AM CDT. It was in force for 27 hr.

The area

The outline as issued.

The facts

Issued
Jul 31, 2015, 8:51 PM CDT (01:51 UTC)
In effect from
Aug 1, 2015, 7:00 AM CDT
Expired
Aug 2, 2015, 10:23 AM CDT
In force
27 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
Minor

Counties Chariton County, MO, Howard County, MO, Saline County, MO

The radar

The Pleasant Hill radar (KEAX), 120 km from the middle of the area, began a volume at 01:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Missouri River at Glasgow (GLZM7). The gauge peaked at 24.83 ft at Aug 1, 2015, 10:00 AM CDT.

actionminormoderate2224262808/0108/0208/03
Action stage
22 ft
Minor stage
25 ft
Moderate stage
27 ft
Major stage
32 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06906500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

272 
WGUS43 KEAX 010151
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED          
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
851 PM CDT FRI JUL 31 2015
  

...The National Weather Service in Pleasant Hill Mo has issued a 
flood warning for the following rivers in Missouri...

  Missouri River at Glasgow affecting Chariton...Howard and Saline 
  Counties.
  Missouri River at Boonville affecting Cooper and Howard Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC041-089-195-020151-
/O.NEW.KEAX.FL.W.0285.150801T1200Z-150802T1200Z/
/GLZM7.1.ER.150801T1200Z.150801T1200Z.150801T1200Z.UU/
851 PM CDT FRI JUL 31 2015

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Missouri River at Glasgow.
* from Saturday morning to Sunday morning.
* At  8:30 PM Friday the stage was 24.4 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to near flood stage 
  Saturday morning.
* At 25.0 feet...Farmland along the river floods.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Glasgow         25   24.4   Fri 08 PM   25.0 Saturday morning
     
&&
  
LAT...LON 3935 9314 3939 9305 3924 9279 3906 9287 3907 9296

  

$$

MOC053-089-020150-
/O.NEW.KEAX.FL.W.0286.150801T1800Z-150802T1800Z/
/BOZM7.1.ER.150801T1800Z.150801T1800Z.150801T1800Z.NO/
851 PM CDT FRI JUL 31 2015

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Missouri River at Boonville.
* from Saturday afternoon to Sunday afternoon.
* At  8:30 PM Friday the stage was 19.8 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to near flood stage early 
  Saturday afternoon.
* At 21.0 feet...Low-lying rural areas along the river flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Boonville       21   19.8   Fri 08 PM   21.0 early Saturday 
afternoon
     
&&
  
LAT...LON 3908 9297 3902 9255 3894 9259 3896 9286 3903 9298

  

$$
2 follow-up statements
293 
WGUS83 KEAX 011555
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
1055 AM CDT SAT AUG 1 2015
   

...The Flood Warning is cancelled for the following rivers in 
Missouri...

  Grand River near Chillicothe affecting Linn and Livingston 
  Counties.

...The Flood Warning continues for the following rivers in 
Missouri...

  Grand River near Brunswick affecting Carroll and Chariton Counties.

  Missouri River at Glasgow affecting Chariton...Howard and Saline 
  Counties.

  Missouri River at Boonville affecting Cooper and Howard Counties.

  Platte River near Agency affecting Buchanan County.

  Platte River At Sharps Station affecting Platte County.

  Platte River near Platte City affecting Platte County.

...The Flood Warning continues for the following rivers in 
Missouri...

  Grand River near Sumner affecting Carroll...Chariton...Linn and 
  Livingston Counties.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC115-117-011625-
/O.CAN.KEAX.FL.W.0274.000000T0000Z-150802T1421Z/
/CHZM7.2.ER.150729T1345Z.150730T2115Z.150801T1255Z.NO/
1055 AM CDT SAT AUG 1 2015

The Flood Warning is cancelled for
  The Grand River near Chillicothe.
* At  9:45 AM Saturday the stage was 23.0 feet.
* Flood stage is 24.0 feet.
* Fell below flood stage at  7:55 AM Saturday.
* Forecast...The river will continue to fall to 13.9 feet by Sunday 
  morning.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Chillicothe     24   23.0   Sat 10 AM   20.8 this afternoon
     
&&
  
LAT...LON 3983 9363 3978 9343 3967 9343 3974 9367

  

$$

MOC033-041-115-117-021554-
/O.CON.KEAX.FL.W.0275.000000T0000Z-150804T1900Z/
/SNZM7.2.ER.150729T1224Z.150731T2300Z.150803T1900Z.NO/
1055 AM CDT SAT AUG 1 2015

The Flood Warning continues for
  The Grand River near Sumner.
* until Tuesday afternoon.
* At 10:45 AM Saturday the stage was 35.5 feet.
* Flood stage is 26.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early Monday afternoon.
* At 28.0 feet...Rural roads are under water.
* At 26.0 feet...Rural land adjacent to the river is flooded.
* At 23.0 feet...Bottomland 1 to 2 miles south of the gage begins to 
  flood.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Sumner          26   35.5   Sat 11 AM   35.2 this afternoon
     
&&
  
LAT...LON 3967 9343 3978 9343 3970 9327 3953 9321 3951 9330

  

$$

MOC033-041-021554-
/O.EXT.KEAX.FL.W.0278.000000T0000Z-150804T1821Z/
/BRNM7.1.ER.000000T0000Z.150802T0000Z.150803T1821Z.UU/
1055 AM CDT SAT AUG 1 2015

The Flood Warning continues for
  The Grand River near Brunswick.
* until Tuesday afternoon.
* Flood stage is 19.0 feet.
* Forecast...The river is forecast to have a maximum value of 23.0 
  feet this evening.
* At 22.0 feet...Low-lying areas along the east bank of the Grand 
  River near the U.S. Highway 24 bridge begin to flood.
* At 19.0 feet...Flooding of low-lying areas occurs along the west 
  bank of the Grand River near the U.S. Highway 24 bridge about 1 
  mile west of Brunswick.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Brunswick       19                      23.0 this evening
     
&&
  
LAT...LON 3951 9330 3953 9321 3938 9307 3938 9313 3945 9327

  

$$

MOC041-089-195-021554-
/O.EXT.KEAX.FL.W.0285.000000T0000Z-150803T0000Z/
/GLZM7.1.ER.150802T0000Z.150802T0000Z.150802T0000Z.UU/
1055 AM CDT SAT AUG 1 2015

The Flood Warning continues for
  The Missouri River at Glasgow.
* until Sunday evening.
* At 10:30 AM Saturday the stage was 24.6 feet.
* Flood stage is 25.0 feet.
* Forecast...The river is expected to rise to near flood stage this 
  evening.
* At 25.0 feet...Farmland along the river floods.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Glasgow         25   24.6   Sat 10 AM   25.0 this evening
     
&&
  
LAT...LON 3935 9314 3939 9305 3924 9279 3906 9287 3907 9296

  

$$

MOC053-089-021554-
/O.EXT.KEAX.FL.W.0286.150802T0600Z-150803T0600Z/
/BOZM7.1.ER.150802T0600Z.150802T0600Z.150802T0600Z.NO/
1055 AM CDT SAT AUG 1 2015

The Flood Warning continues for
  The Missouri River at Boonville.
* from late tonight to late Sunday night.
* At 10:30 AM Saturday the stage was 20.5 feet.
* Flood stage is 21.0 feet.
* Forecast...The river is expected to rise to near flood stage early 
  Sunday morning.
* At 21.0 feet...Low-lying rural areas along the river flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Boonville       21   20.5   Sat 10 AM   21.0 early Sunday morning
     
&&
  
LAT...LON 3908 9297 3902 9255 3894 9259 3896 9286 3903 9298

  

$$

MOC021-021554-
/O.EXT.KEAX.FL.W.0272.000000T0000Z-150803T0900Z/
/AGYM7.2.ER.150729T1525Z.150731T1600Z.150802T0900Z.NO/
1055 AM CDT SAT AUG 1 2015

The Flood Warning continues for
  The Platte River near Agency.
* until late Sunday night.
* At 10:30 AM Saturday the stage was 24.9 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Sunday morning.
* At 25.0 feet...Flooding begins at the east border of Agency.
* At 20.0 feet...Low-lying areas east of Agency begin to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Platte River
  Agency          20   24.9   Sat 10 AM   24.5 this afternoon
     
&&
  
LAT...LON 3977 9480 3977 9471 3951 9464 3941 9464 3941 9472

  

$$

MOC165-021554-
/O.EXT.KEAX.FL.W.0283.000000T0000Z-150805T0436Z/
/SSTM7.2.ER.150730T2145Z.150803T0000Z.150804T0436Z.NO/
1055 AM CDT SAT AUG 1 2015

The Flood Warning continues for
  The Platte River At Sharps Station.
* until Tuesday evening.
* At 10:30 AM Saturday the stage was 28.0 feet.
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 29.5 feet by 
  Sunday evening. The river will fall below flood stage Monday before
  midnight.
* At 29.0 feet...Backwater from the Platte River floods Highway KK 
  along the Little Platte River at the location 0.2 miles east of 
  Highway B.
* At 26.0 feet...Low-lying rural land along the river begins to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Platte River
  Sharps Station  26   28.0   Sat 10 AM   29.5 Sunday evening
     
&&
  
LAT...LON 3941 9474 3941 9464 3935 9476 3939 9479

  

$$

MOC165-021554-
/O.EXT.KEAX.FL.W.0284.000000T0000Z-150805T1048Z/
/PLCM7.1.ER.000000T0000Z.150803T1200Z.150804T1048Z.UU/
1055 AM CDT SAT AUG 1 2015

The Flood Warning continues for
  The Platte River near Platte City.
* until late Tuesday night.
* At  8:34 PM Friday the stage was 20.6 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 23.2 feet by 
  Monday morning. The river will fall below flood stage Tuesday 
  morning.
* At 22.0 feet...Flooding occurs at Humphreys Access Area which is 
  located 5 miles downstream from Platte City. 300 acres of pasture 
  are also flooded.
* At 20.0 feet...Cropland near State Highway 92 near Platte City 
  begins to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Platte River
  Platte City     20   20.6   Fri 09 PM   23.2 Monday morning
     
&&
  
LAT...LON 3939 9479 3935 9476 3927 9481 3929 9484 3933 9483

  

$$
871 
WGUS83 KEAX 021523
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
1023 AM CDT SUN AUG 2 2015
   

...The Flood Warning is cancelled for the following rivers in 
Missouri...

  Missouri River at Glasgow affecting Chariton...Howard and Saline 
  Counties.

  Missouri River at Boonville affecting Cooper and Howard Counties.

...The Flood Warning continues for the following rivers in 
Missouri...

  Grand River near Sumner affecting Carroll...Chariton...Linn and 
  Livingston Counties.

  Grand River near Brunswick affecting Carroll and Chariton Counties.

  Platte River near Agency affecting Buchanan County.

  Platte River At Sharps Station affecting Platte County.

  Platte River near Platte City affecting Platte County.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC033-041-115-117-031523-
/O.EXT.KEAX.FL.W.0275.000000T0000Z-150804T2132Z/
/SNZM7.2.ER.150729T1224Z.150731T2300Z.150803T2132Z.NO/
1023 AM CDT SUN AUG 2 2015

The Flood Warning continues for
  The Grand River near Sumner.
* until Tuesday afternoon.
* At  9:45 AM Sunday the stage was 32.6 feet.
* Flood stage is 26.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Monday afternoon.
* At 28.0 feet...Rural roads are under water.
* At 26.0 feet...Rural land adjacent to the river is flooded.
* At 23.0 feet...Bottomland 1 to 2 miles south of the gage begins to 
  flood.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Sumner          26   32.6   Sun 10 AM   32.4 this afternoon
     
&&
  
LAT...LON 3967 9343 3978 9343 3970 9327 3953 9321 3951 9330

  

$$

MOC033-041-031522-
/O.EXT.KEAX.FL.W.0278.000000T0000Z-150804T1836Z/
/BRNM7.1.ER.000000T0000Z.150802T1800Z.150803T1836Z.UU/
1023 AM CDT SUN AUG 2 2015

The Flood Warning continues for
  The Grand River near Brunswick.
* until Tuesday afternoon.
* At  9:12 AM Sunday the stage was 22.1 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 22.5 feet by this
  afternoon. The river will fall below flood stage early Monday 
  afternoon.
* At 22.0 feet...Low-lying areas along the east bank of the Grand 
  River near the U.S. Highway 24 bridge begin to flood.
* At 19.0 feet...Flooding of low-lying areas occurs along the west 
  bank of the Grand River near the U.S. Highway 24 bridge about 1 
  mile west of Brunswick.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Brunswick       19   22.1   Sun 09 AM   22.5 this afternoon
     
&&
  
LAT...LON 3951 9330 3953 9321 3938 9307 3938 9313 3945 9327

  

$$

MOC041-089-195-021553-
/O.CAN.KEAX.FL.W.0285.000000T0000Z-150803T0000Z/
/GLZM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1023 AM CDT SUN AUG 2 2015

The Flood Warning is cancelled for
  The Missouri River at Glasgow.
* At  9:30 AM Sunday the stage was 24.1 feet.
* Flood stage is 25.0 feet.
* Forecast...The river crested below flood stage at 24.9 feet. The 
  river will continue to fall to 21.9 feet by Monday morning.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Glasgow         25   24.1   Sun 09 AM   23.6 this afternoon
     
&&
  
LAT...LON 3935 9314 3939 9305 3924 9279 3906 9287 3907 9296

  

$$

MOC053-089-021553-
/O.CAN.KEAX.FL.W.0286.000000T0000Z-150803T0600Z/
/BOZM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1023 AM CDT SUN AUG 2 2015

The Flood Warning is cancelled for
  The Missouri River at Boonville.
* At  9:30 AM Sunday the stage was 20.3 feet.
* Flood stage is 21.0 feet.
* Forecast...The river crested below flood stage at 20.6 feet. The 
  river will continue to fall to 18.6 feet by Monday morning.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Boonville       21   20.3   Sun 09 AM   20.1 this afternoon
     
&&
  
LAT...LON 3908 9297 3902 9255 3894 9259 3896 9286 3903 9298

  

$$

MOC021-031522-
/O.EXT.KEAX.FL.W.0272.000000T0000Z-150803T1557Z/
/AGYM7.2.ER.150729T1525Z.150731T1600Z.150802T1557Z.NO/
1023 AM CDT SUN AUG 2 2015

The Flood Warning continues for
  The Platte River near Agency.
* until Monday morning.
* At  9:30 AM Sunday the stage was 20.4 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by 
  late this morning.
* At 20.0 feet...Low-lying areas east of Agency begin to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Platte River
  Agency          20   20.4   Sun 09 AM   19.5 this afternoon
     
&&
  
LAT...LON 3977 9480 3977 9471 3951 9464 3941 9464 3941 9472

  

$$

MOC165-031522-
/O.EXT.KEAX.FL.W.0283.000000T0000Z-150805T0433Z/
/SSTM7.2.ER.150730T2145Z.150803T0600Z.150804T0433Z.NO/
1023 AM CDT SUN AUG 2 2015

The Flood Warning continues for
  The Platte River At Sharps Station.
* until Tuesday evening.
* At  9:30 AM Sunday the stage was 28.7 feet.
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 29.1 feet by 
  early Monday morning. The river will fall below flood stage Monday 
  before midnight.
* At 29.0 feet...Backwater from the Platte River floods Highway KK 
  along the Little Platte River at the location 0.2 miles east of 
  Highway B.
* At 26.0 feet...Low-lying rural land along the river begins to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Platte River
  Sharps Station  26   28.7   Sun 09 AM   29.1 early Monday morning
     
&&
  
LAT...LON 3941 9474 3941 9464 3935 9476 3939 9479

  

$$

MOC165-031522-
/O.EXT.KEAX.FL.W.0284.000000T0000Z-150805T1030Z/
/PLCM7.1.ER.000000T0000Z.150803T1200Z.150804T1030Z.UU/
1023 AM CDT SUN AUG 2 2015

The Flood Warning continues for
  The Platte River near Platte City.
* until late Tuesday night.
* Flood stage is 20.0 feet.
* Forecast...The river is forecast to have a maximum value of 22.5 
  feet Monday morning.
* At 22.0 feet...Flooding occurs at Humphreys Access Area which is 
  located 5 miles downstream from Platte City. 300 acres of pasture 
  are also flooded.
* At 20.0 feet...Cropland near State Highway 92 near Platte City 
  begins to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Platte River
  Platte City     20                      22.5 Monday morning
     
&&
  
LAT...LON 3939 9479 3935 9476 3927 9481 3929 9484 3933 9483

  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Jul 31, 6:58 PM CDT, 1 hour 53 minutes earlier.

Area forecast discussion, Jul 31, 6:58 PM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
658 PM CDT FRI JUL 31 2015

.DISCUSSION...
Issued at 319 PM CDT FRI JUL 31 2015

Storm chances across far northern Missouri will be the main concern
this weekend, mainly this evening and again Saturday evening into
Saturday night. A few storms have already begun to initiate across
eastern NE this afternoon, and a cu field continues to expand south
and east of ongoing storms, edging into the far NW corner of the
CWA. Moisture pooling in the local area and temperatures in the
upper 80s have resulted in 3000+ J/kg CAPE; however, model soundings
show a weak capping inversion lingering around 900-875 hPa that may
prevent widespread storm development. 0-6 km shear values remain
marginal at best with only about 20 kts of flow at 6 km, then winds
begin to increase dramatically above about 8 km, possibly causing
updrafts to shear off and making storm organization difficult. Above
all, the baroclinic zone supporting storm initiation continues to
weaken, and very weak surface winds indicate very little surface
focus and convergence to support CI; thus, storm coverage may be
isolated this evening. Storms will also be diurnally driven and any
southeastward progress into the rest of the CWA brings storms into a
less supportive environment, so do not expect any convection south
of the Hwy 36 corridor this evening, nor any overnight storm
activity.

Another round of storms is possible again in a similar setup
Saturday afternoon and evening, but initiation may occur a bit
further to the north where a shortwave trough will slide across
northeast Nebraska into northern Iowa. Southward sagging of any
convection or outflow boundaries could take storms into northern
Missouri after sunset, but have once again confined PoPs mainly to
the Hwy 36 corridor and northward, and taper chances back after
midnight when forcing for storms exits the region and diurnal
instability is eliminated. Better shear may support more organized
storms, but the possibility of storms staying completely north of
the CWA prevents any widespread concern for strong/severe storms.

For the remainder of the forecast area, the only real concern this
weekend will be heat as temperatures and moisture very slowly climb.
Highs in the lower 90s and dewpoints in the lower 70s will spell
heat indices maxing out around 100 most afternoons, which is not
enough for heat advisory concerns but will still be uncomfortable
for those with outdoor plans. Overnight lows will also linger in the
upper 60s to mid 70s, providing little relief during the night.
Surface winds will also remain fairly light as surface high pressure
drifts and expands east.

Storm chances continue to look a bit higher into next work week as a
slow-moving boundary drapes somewhere in the CWA and upper-level
flow flattens, supporting the transport of a few weak shortwave
troughs through the area. Models still differ a bit on the timing
and location of shortwave troughs, but storms are still possible in
almost any period with ample moisture and the surface boundary
present. Temperatures will be impacted by any clouds/precipitation
and also the eventual position of the boundary, but should generally
be a bit cooler in the majority of the CWA during the daytime hours.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday Evening)
Issued at 657 PM CDT FRI JUL 31 2015

VFR conditions expected at the terminals over the next 24 hours. High
pressure continues to affect the area and this should result in just
high level clouds and light winds throughout the forecast. The
exception is STJ which again may have some river valley fog.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

DISCUSSION...Laflin
AVIATION...CDB
Hazardous weather outlook, Jul 31, 5:27 AM CDT, 15 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
527 AM CDT FRI JUL 31 2015

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-011030-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
527 AM CDT FRI JUL 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

 ISOLATED THUNDERSTORMS ARE POSSIBLE THIS MORNING OVER FAR NORTHWEST
 MISSOURI. WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED OVER NORTHERN
 MISSOURI TONIGHT. A FEW STRONG STORMS ARE POSSIBLE TONIGHT.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

 THUNDERSTORMS ARE POSSIBLE SATURDAY NIGHT ACROSS NORTHERN MISSOURI.
 A FEW SEVERE STORMS ARE POSSIBLE WITH LARGE HAIL AND DAMAGING WINDS
 THE PRIMARY THREATS.

 THERE IS A CHANCE FOR ADDITIONAL THUNDERSTORMS TUESDAY THROUGH
 THURSDAY.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

In the hours before

Special weather statement, Jul 31, 7:53 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
753 PM CDT FRI JUL 31 2015

MOZ003>005-010130-
HARRISON MO-WORTH MO-GENTRY MO-
753 PM CDT FRI JUL 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HARRISON...
NORTHWESTERN GENTRY AND WORTH COUNTIES UNTIL 830 PM CDT...

AT 752 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
IRENA...OR 14 MILES SOUTHWEST OF MOUNT AYR...MOVING SOUTHEAST AT 25
MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
GRANT CITY...IRENA...SHERIDAN...WORTH...ALLENDALE AND DENVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN PLEASANT HILL.

&&

LAT...LON 4042 9408 4032 9459 4035 9460 4039 9460
      4039 9461 4047 9461 4047 9463 4057 9463
      4057 9419
TIME...MOT...LOC 0052Z 337DEG 22KT 4054 9440

LG
Special weather statement, Jul 31, 8:28 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
828 PM CDT FRI JUL 31 2015

MOZ001-010200-
ATCHISON MO-
828 PM CDT FRI JUL 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ATCHISON COUNTY UNTIL 900
PM CDT...

AT 828 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
PERU...OR 17 MILES WEST OF TARKIO...MOVING SOUTHEAST AT 35 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TARKIO...ROCK PORT...ROCKPORT...WESTBORO...BROWNVILLE...WATSON...
INDIAN CAVE STATE PARK...PHELPS CITY AND BROWNVILLE STATE RECREATION
AREA.

THIS INCLUDES INTERSTATE 29 BETWEEN MILE MARKERS 102 AND 123.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN PLEASANT HILL.

&&

LAT...LON 4058 9554 4055 9531 4026 9550 4026 9555
      4029 9555 4032 9561 4041 9566 4046 9564
      4046 9568 4048 9570 4054 9565 4056 9568
      4052 9571 4052 9575 4058 9577
TIME...MOT...LOC 0128Z 302DEG 32KT 4046 9570

JW
Special weather statement, Jul 31, 8:47 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
847 PM CDT FRI JUL 31 2015

MOZ002>004-010215-
WORTH MO-GENTRY MO-NODAWAY MO-
847 PM CDT FRI JUL 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GENTRY...SOUTHWESTERN
WORTH AND SOUTHEASTERN NODAWAY COUNTIES UNTIL 915 PM CDT...

AT 846 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
RAVENWOOD...OR 7 MILES NORTH OF STANBERRY...MOVING SOUTHEAST AT 25
MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ALBANY...STANBERRY...RAVENWOOD...CONCEPTION JUNCTION...CLYDE...GENTRY
AND CONCEPTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN PLEASANT HILL.

&&

LAT...LON 4025 9429 4012 9462 4013 9463 4039 9476
      4041 9455
TIME...MOT...LOC 0146Z 323DEG 22KT 4032 9457

JW

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 7:53 PM CDTSpecial Weather StatementEAXWorth37 min
Jul 31, 8:28 PM CDTSpecial Weather StatementEAXAtchison32 min
Jul 31, 8:47 PM CDTSpecial Weather StatementEAXGentry28 min
Jul 31, 8:51 PM CDTRiver Flood WarningEAXCooper, Howard40 hr
Jul 31, 9:48 PM CDTAreal Flood AdvisoryEAXNodaway3 hr
Aug 1, 12:27 PM CDTSpecial Weather StatementEAXChariton48 min
Aug 1, 12:32 PM CDTSpecial Weather StatementEAXJackson, Johnson43 min
Aug 1, 1:13 PM CDTSpecial Weather StatementEAXJohnson, Pettis47 min
Aug 1, 1:16 PM CDTSpecial Weather StatementEAXCooper, Howard, Saline44 min
Aug 1, 1:55 PM CDTSpecial Weather StatementEAXPettis50 min
Aug 1, 4:17 PM CDTSpecial Weather StatementEAXCarroll28 min
Aug 1, 4:45 PM CDTSpecial Weather StatementEAXSaline30 min
Aug 1, 6:18 PM CDTAreal Flood AdvisoryEAXCarroll, Livingston3 hr

Nearby

River Flood Warnings in Missouri, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.